# SDR AU981317

- Difficulty date: September 30, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 402C
- Engine: Cont TSIO520VB
- Propeller: Mcauly 3AF32C505
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bracket
- Part number: 51220465
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LEFT WING FLAP BELLCRANK UPPER AND LOWER BRACKETS CORRODED AND DAMAGED.  SUSPECT THE LOWER BRACKET HAD FAILED ALLOWING THE FLAP ACTUATING BELLCRANK TO BE TORN OUT OF THE LOWER BRACKET AND DAMAGING THE UPPER BRACKET.
